# SDR R61A2021022500189

- Difficulty date: February 7, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000242
- Aircraft time: 27,925 hours, 19,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 17010739003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMPARTMENT, CRACK FOUNDON LH FWD POST AVIONICS RACK.  FWD AVIONICS COMPARTMENT L/H FWD POST AVIONICS RACK REPAIRED UNDER TASK CARD 170EO-53-12-0000
